uu.seUppsala University Publications
Change search
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • ieee
  • modern-language-association
  • vancouver
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf
A predicative completion of a uniform space
Uppsala University, Disciplinary Domain of Science and Technology, Mathematics and Computer Science, Department of Mathematics, Algebra and Geometry.
2012 (English)In: Annals of Pure and Applied Logic, ISSN 0168-0072, E-ISSN 1873-2461, Vol. 163, no 8, 975-980 p.Article in journal (Refereed) Published
Abstract [en]

We give a predicative construction of a completion of a uniform space in the constructive Zermelo-Fraenkel set theory.

Place, publisher, year, edition, pages
2012. Vol. 163, no 8, 975-980 p.
Keyword [en]
Constructive mathematics, Uniform space, Completion, Constructive set theory
National Category
Mathematics
Identifiers
URN: urn:nbn:se:uu:diva-176792DOI: 10.1016/j.apal.2011.12.022ISI: 000304576300002OAI: oai:DiVA.org:uu-176792DiVA: diva2:537765
Available from: 2012-06-27 Created: 2012-06-26 Last updated: 2017-12-07Bibliographically approved

Open Access in DiVA

No full text

Other links

Publisher's full text
By organisation
Algebra and Geometry
In the same journal
Annals of Pure and Applied Logic
Mathematics

Search outside of DiVA

GoogleGoogle Scholar

doi
urn-nbn

Altmetric score

doi
urn-nbn
Total: 493 hits
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • ieee
  • modern-language-association
  • vancouver
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf